# SDR AU960534

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Microswitch
- Condition: Faulty
- Location: Lg Position Ind
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR MICROSWITCH ACTUATING ARM BROKEN OFF - WARNING HORN FAILED TO OPERATE AND AIRCRAFT LANDED WITH GEAR RETRACTED
